# SDR SWAA2017061214268

- Difficulty date: June 5, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 41,235 hours, 24,162 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W0130000120
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY LIGHT WIRED DAMAGED AT ROW 9.  REPAIRED WIRE PER SRM.
